SermonIndex Audio Sermons
Access over 100,000+ Sermons from Ancient to Modern
See Opportunities to Serve with SermonIndex
Discussion Forum : Miracles that follow the plow : Stomach problems.

Print Thread (PDF)

Goto page ( Previous Page 1 | 2 )
PosterThread









 Re:

Greg, I feel for you brother. When I was in the Peace Corps (Lesotho, Southern Africa 1981-4) I contracted typhoid fever. I was in the hospital for a while and was given significant antibotics. While I was there, unbeknownst to the hospital, the water supply in the hospital became contaminated with an anarobic bacilli (sp?). I was alergic to the only medicine (flagile) used to treat this and had to take the meds anyhow. Caused serious hallucinations for ten days. (No wise cracks, Ron.) Besides going through an unwanted divorce 5 years ago, this was the most challenging thing I have ever gone through and it was 3 months before I could get back to work in the Credit union league. Ever since then I have had trouble with the gut. SO, you have my sympathies and prayers in this difficult time. Get well soon!

Bub

 2005/10/21 16:45
philologos
Member



Joined: 2003/7/18
Posts: 6566
Reading, UK

 Re:

Quote:
I was alergic to the only medicine (flagile) used to treat this and had to take the meds anyhow. Caused serious hallucinations for ten days. (No wise cracks, Ron.)

as if I would... ;-)


_________________
Ron Bailey

 2005/10/21 18:58Profile
sermonindex
Moderator



Joined: 2002/12/11
Posts: 38305
"Pilgrim and Sojourner." - 1 Peter 2:11

Online!
 Re:

Bub, thanks for the kind words and encouragment. I don't think my case is as near as severe. My discomfort is annoying and at times was distracting but I feel its getting better and I think with these new medications I will be able to get back to life as normal. Hopefully my stomach can "stomach" :-P the new pills. Man I want spicy foods so bad.. like indian food, hot sauces on my swarma, anything!!! ahhh ok, this thread has gotten carnal. :-P


_________________
SI Moderator - Greg Gordon

 2005/10/21 19:16Profile









 Re: Stomach problems

Dear Greg,

Chlostridium is to be respected. And no wonder you have not been well. I am praying for a full recovery for you and look forward to better news. Sometimes it takes three or more weeks after the antibiotics for things to feel really normal again, introducing all those foods you're longing for... little by little. :-(

 2005/10/23 22:42





©2002-2021 SermonIndex.net
Promoting Genuine Biblical Revival.
Affiliate Disclosure | Privacy Policy